The companies said the first shipments of this new store branded product guaifenesin 600mg and pseudoephedrine HCl 60mg extended-release tablets, an expectorant and nasal decongestant indicated to relieve chest congestion in combination with sinus congestion and pressure, started in December 2015.
These guaifenesin 600mg and pseudoephedrine HCl 60mg extended-release tablets are packaged and marketed as store brands or retailer 'own label' brands and provide consumers a high-quality, value alternative to the Mucinex D extended-release product, according to the company.
For the last 12 months, the Mucinex D 600mg Extended-Release tablets (guaifenesin 600mg and pseudoephedrine HCl 60mg extended-release tablets) had sales of USD46m through food, drug and mass merchants.
REZIRA([TM]) Oral Solution is contraindicated in individuals with hypersensitivity to hydrocodone, pseudoephedrine HCl
, or any of the inactive ingredients; individuals receiving monoamine oxidase inhibitor (MAOI) therapy or within 14 days of stopping such therapy; and individuals with narrow angle glaucoma, urinary retention, severe hypertension or severe coronary artery disease.
Reddy's Laboratories (NYSE:RDY) said on Tuesday that it has introduced its over-the-counter (OTC) Fexofenadine HCl and Pseudoephedrine HCl extended release tablets 180 /240 mg in the market.
The company stated its Abbreviated New Drug Application (ANDA) for Fexofenadine HCl and Pseudoephedrine HCl extended release tablets was approved by Food & Drug Administration (FDA) on 22 June 2011.
s (AMEX: ELI) marketing partner, ECR Pharmaceuticals, has launched Elite's second once-a-day allergy product, under ECR's brand LODRANE 24D, an extended release formulation of brompheniramine maleate and pseudoephedrine HCl
SCOLR Pharma further announced successful completion of clinical trials for its CDT-based 12 hour pseudoephedrine HCl tablet.
Turner noted, "We are excited about the status of this program, as our formulation is approximately 1/3 the size of similar, currently-approved OTC products, yet delivers an equivalent 120 milligram dose of pseudoephedrine HCl.
Food and Drug Administration (FDA) has approved a new drug application (NDA) for Aventis' new Allegra-D 24 Hour tablets (fexofenadine HCl 180 mg / pseudoephedrine HCl
240 mg), a formulation developed with aaiPharma and Osmotica Pharmaceutical.
The congestion medication with pseudoephedrine HCl
will come in a grape bubble gum flavor, and the cough formulation with dextromethorphan HBr will be available in a cherry bubble gum flavor.